Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

depression maybe

hi i was giving a shot of compazine in may for a heahache and feeling sick to my stomach.later on that month i was told i have major depression and panic attacks. i never had this until after the  shot and then i started feeling even worse when they gave me ativan,xanax, nothing working for me at all i been on 12 different meds for the disorders nothing. i wanna no what happen to me cause i think i'm dying.i feel lifeless,weak,tired all the time,i havent felt like myself in 6 months do u have any clue what it can be.
5 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
those are all the symptoms of depression. I suggest you ask your doctor to treat you, or refer you to someone who can treat you, with talk therapy along with the medications..that is the only way you will be able to figure out what happened and at the same time deal with your depression.
Avatar universal
If you think the drug did this to you, then your instincts are probably right. You've lived with yourself a lot longer than anyone else.  That being said, finding someone who can help you undo what it did is going to be difficult if not impossible.  Dr. Gould's answer is what you're going to hear, because the medical profession and the pharmaceutical industry are tied together like Siamese twins.  Nobody wants to admit bad things happen even though they do all the time with medication.  The problem is, you have what you have now and have to find a way to fix it.  I don't know how you do that, but be persistent and maybe you'll find someone who can help.
Avatar universal
thanxs paxiled  i no i got to find someone to help me if its possible to fix it.im not gonna rest until i found out what the meds did to me
1081325 tn?1284763797
Hi Star,
I read your question and almost fell out of my chair! 17 years ago I was given a shot for pain in the emergency room that ended my life as I knew it. The pain medication I received was Demerol, and right after that shot I became very ill and developed severe anxiety and neurological type symptoms. I just posted my story on this web site 2 days ago. If you're interested, go here to read it:   (it's really long, sorry)

http://www.medhelp.org/posts/Bipolar-Disorder/Seeking-Answers/show/1099163?personal_page_id=863503&post_id=post_5066571

Since then I have only gotten worse. I have searched for answers for over 17 years now and still can't get help! I have seen countless doctor's and Psychiatrists all of whom tell me the pain shot could not have caused this to happen to me. All I know is that before I got that shot I was not suffering from neurological problems or severe, never-ending anxiety. I had a mild form of OCD since childhood that didn't interfere with living. After that medication I suddenly have a panic disorder, anxiety disorder, severe depresssion, possible Bi-polar and my OCD kicked into overdrive. I believe the medication is to blame, and I totally agree with what Paxiled told you. Dr. Gould's response is exactly what I would expect and have heard many times my own self. I asked another doctor in another forum about the ability of drugs/medications causing these issues and received no answer. He copied and pasted the side effects from Demerol injections. lol  I know the side effects, but why are they permanent in my body????

I have contacted people in the mental health world and have gotten bits of info here and there, (damaging effects on the nuerotransmitters in the brain) but not enough to solve this! But I am actively trying and have an appt with a Neurologist next month that I am hoping will yield some answers. If you don't mind, I'd like to add you as a friend. That way I can pass along anything that can possibly help you out.


Just know you're not alone and not crazy!
Avatar universal
thank you thank you someone finally i found someone that can relate to me yes i would love to find out what you found out.this shot messed me up i just hope we can get some answers on how to fix it or if anything can be done.so yes please add me to your friends list .
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area